# SDR P5CA9801429

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing Root
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND UNDERWING ROOT PANEL DELAMINATED.  REMOVED PANEL AND REPAIRED PANEL AND INSTALLED PER SRM 51-40-09.
